thumbnail

Calculations on the extent of spruce budworm control by insectivorous birds

Journal of Forestry

180_George.pdf
By:
and

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Calculations on the extent of spruce budworm control by insectivorous birds
Series title:
Journal of Forestry
Volume
46
Issue:
6
Year Published:
1948
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
454-455
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Forestry
First page:
454
Last page:
455
Number of Pages:
2